# SDR ASOA2012120702617

- Difficulty date: November 14, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 27,415 hours, 24,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3102251
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SEAT TRACK AT FS 621, LBL 9 IS CORRODED.  REMOVED SEAT TRACK AT FS 621 LBL 9 IAW SRM 51-41-02.  APPLIED RTV157 TO NEW SEAT TRACK, AND INSTALLED IAW AMM 20-21-00-910-801.
